THIS ARTICLE IS OF GREAT IMPORTANCE FOR YOUR PERSONAL HEALTH AND LIFE

Posted By:
IZAKOVIC

May 1, 2008


In Response To:
A CHEMTRAIL STORY 

...We also know that barium is part of the mix. Barium, besides being a carcinogenic, knocks pretty much all the potassium out of your body. I'm seeing in my clients, a lot of muscle weakness, a lot of heart palpitations all related to a loss of potassium or way too low levels of potassium. So, we know that since we're bringing barium in and it's knocking the potassium out, that we need to supplement.

 

There's also, apparently, some titanium in this mix from our research, and magnesium. For a long time, I couldn't understand why that would be a bad thing, because we're always encouraging people to take some magnesium. However, my brother who's a physicists, accidentally gave me an answer that I had been seeking for two or three years as to why we are seeing so many blood clots and thick, sticky blood platelets and it's epidemic now; they're constantly running commercials for blood thinners, Well, he tells me that when you combine an aluminum ion with a magnesium ion, it clots the blood and we have both of those in this mix...

 

There is skin a cancer epidemics (melanoma) starting to show up in Croatia. It is directly linked with barium/ magnesium/ aluminium air content. The cancer is today the second cause of death in Croatia, and it is not result of long life span, which was considerably shortened locally because of the local events during last 18 years.

 

Today first death cause are cardiovascular diseases, hearth attack and brain stroke. These are the result of thick blood and blood clots that are caused by aluminium/ magnesium/ fungus ion presence in the air.

 

How is your own situation?

 

You can check this if you remember how your own blood was nicely red and tasted sweet just few years ago.

 

Try it now. It is probable that it has a heavy metallic taste and that it is dark red and dense. This is because your liver is under stress.

 

Next comes the hearth and brain capillaries that are to small to pass so thick blood. So you will sense pains in your chest that indicate that a small parts of your hearth has just died because devoid of oxygen. Your cardiologist will not find anything, except that your hearth skips beats here and there. This he can consider regular for your age (older people have less resources to overcome this) or prescribe to you medication for your hearth that will accelerate the deterioration of your hearth.

 

Owing to it's great flexibility, brain damage will show itself much later, when one morning you find that you cannot walk straight, or that you have some other visible problems such as with your sight or hearing. This will be caused by a micro stroke which occurred because that particular part of the brain was left without oxygen for a longer time and damage caused by many tiny strokes have accumulated.

 

In all this cases your doctors know that something extraordinary is going on but they will do nothing else except to prescribe to you new medications which will bring them new profit on the expense of your own life.

 

When are you going to do something about your own rights?

 

IZAKOVIC

 

http://www.deepsapce4.com

 

Source: http://www.rumormillnews.com/cgi-bin/forum.cgi?read=123577